We study the connections between solutions of variational inequalities and equilibrium points of a generalized dynamical system. Furthermore, we analyze some stability questions arising in this field.

Pappalardo, M., Passacantando, M. (2002). Stability for equilibrium problems: from variational inequalities to dynamical systems. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 113(3), 567-582 [10.1023/A:1015312921888].

Stability for equilibrium problems: from variational inequalities to dynamical systems

Passacantando, M
2002

Abstract

We study the connections between solutions of variational inequalities and equilibrium points of a generalized dynamical system. Furthermore, we analyze some stability questions arising in this field.
No
Articolo in rivista - Articolo scientifico
Scientifica
equilibrium solutions; projected dynamical systems; stability analysis; Variational inequalities;
English
567
582
16
Pappalardo, M., Passacantando, M. (2002). Stability for equilibrium problems: from variational inequalities to dynamical systems. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 113(3), 567-582 [10.1023/A:1015312921888].
Pappalardo, M; Passacantando, M
File in questo prodotto:
File Dimensione Formato  
PP-JOTA-2002-fulltext.pdf

Solo gestori archivio

Descrizione: Article
Tipologia di allegato: Publisher’s Version (Version of Record, VoR)
Dimensione 210.22 kB
Formato Adobe PDF
210.22 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10281/391531
Citazioni
  • Scopus 30
  • ???jsp.display-item.citation.isi??? 27
Social impact